# SDR UALA2012021500931

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,376 hours, 10,789 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Snubber
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL MAKES LOUD NOISE IN WHEEL WELL.  CREW COMMENTS:  SNUBBER OLD?  VISUALLY INSPECTED NOSE TIRE SNUBBERS.  NEW SNUBBERS INSTALLED RECENTLY & NO CRACKS FOUND IN SNUBBER ARMS.  REPLACED BOTH NOSE TIRES PER MM.
